# SDR SIMA20210719003

- Difficulty date: July 19, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 41,695 hours, 36,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Nut Plate
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHT HAS A MISSING LENS ATTACH NUTPLATE-C/A-COMPLETE:RAR'D EMERGENCY LIGHT IAW AMM 33-50-10, OPS CHECK GOOD
